Alert archive / California / River Flood Watches in 2014
River Flood Watch 6, NWS Eureka, CA
NWS Eureka, CA issued this river flood watch at Dec 10, 2014, 8:45 AM PST for Humboldt County, California. It took effect at Dec 11, 2014, 12:06 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 10, 2014, 8:45 AM PST (16:45 UTC)
- In effect from
- Dec 11, 2014, 12:06 PM PST
- Expired
- Dec 10, 2014, 2:58 PM PST
- In force
- Issued by
- NWS Eureka, CA
- Flood severity
- None
County Humboldt County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 39 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Eel River near Miranda (MRNC1). The gauge peaked at 18.28 ft at Dec 11, 2014, 2:00 PM PST.
- Action stage
- 27 ft
- Minor stage
- 33 ft
- Moderate stage
- 38 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 11476500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
984 WGUS66 KEKA 101645 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA, CA 845 AM PST WED DEC 10 2014 ...THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN CALIFORNIA... SOUTH FORK EEL RIVER NEAR MIRANDA AFFECTING HUMBOLDT COUNTY A STRONG AND MOIST WEATHER SYSTEM WILL BRING WIDESPREAD HEAVY RAINFALL TO THE AREA WEDNESDAY EVENING THROUGH THURSDAY MORNING. RAIN AMOUNTS WILL RANGE FROM 4 TO 7 INCHES ACROSS THE RIVER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR LOCAL TV OR RADIO STATIONS. RESIDENTS AND THOSE WITH INTERESTS NEAR THE RIVER SHOULD MONITOR RISING WATER LEVELS AND BE PREPARED FOR POSSIBLE FLOOD WARNINGS. && CAC023-110445- /O.NEW.KEKA.FL.A.0006.141211T1930Z-000000T0000Z/ /MRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 845 AM PST WED DEC 10 2014 THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A * FLOOD WATCH FOR THE SOUTH FORK EEL RIVER NEAR MIRANDA. * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WATCH IS CANCELLED. * AT 8:00 AM WEDNESDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 33.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY AROUND NOON TOMORROW. * THIS RIVER IS FORECAST TO FLUCTUATE NEAR 10.5 FT THRU THIS AFTERNOON THEN FORECAST TO RISE ABOVE MONITOR STAGE OF 27.0 FT TOMORROW MORNING. THEN EXPECTED TO RISE ABOVE FLOOD STAGE OF 33.0 FT AROUND NOON THURSDAY. THEN FORECAST TO CREST NEAR 35.0 FT THURSDAY EVENING. THEN FORECAST TO FALL BELOW FLOOD STAGE LATE THURSDAY EVENING. $$
1 follow-up statement
265 WGUS66 KEKA 102258 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA, CA 258 PM PST WED DEC 10 2014 ...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN CALIFORNIA... RUSSIAN RIVER NEAR HOPLAND AFFECTING MENDOCINO COUNTY AND HAS BEEN REPLACED A BY FLOOD WARNING. NAVARRO RIVER AT NAVARRO AFFECTING MENDOCINO COUNTY AND HAS BEEN REPLACED A BY FLOOD WARNING. EEL RIVER AT FERNBRIDGE AFFECTING HUMBOLDT COUNTY AND HAS BEEN REPLACED A BY FLOOD WARNING. EEL RIVER NEAR SCOTIA AFFECTING HUMBOLDT COUNTY AND HAS BEEN REPLACED A BY FLOOD WARNING. VAN DUZEN RIVER NEAR BRIDGEVILLE AFFECTING HUMBOLDT COUNTY AND HAS BEEN REPLACED A BY FLOOD WARNING. SOUTH FORK EEL RIVER NEAR MIRANDA AFFECTING HUMBOLDT COUNTY AND HAS BEEN REPLACED A BY FLOOD WARNING. && CAC045-102328- /O.CAN.KEKA.FL.A.0002.141211T1520Z-000000T0000Z/ /NVRC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 258 PM PST WED DEC 10 2014 THE FLOOD WATCH IS CANCELLED FOR THE NAVARRO RIVER AT NAVARRO AND REPLACED BY A FLOOD WARNING. $$ CAC023-102328- /O.CAN.KEKA.FL.A.0003.141211T2007Z-000000T0000Z/ /FRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 258 PM PST WED DEC 10 2014 THE FLOOD WATCH IS CANCELLED FOR THE EEL RIVER AT FERNBRIDGE AND REPLACED BY A FLOOD WARNING. $$ CAC023-102328- /O.CAN.KEKA.FL.A.0004.141212T0239Z-000000T0000Z/ /SCOC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 258 PM PST WED DEC 10 2014 THE FLOOD WATCH IS CANCELLED FOR THE EEL RIVER NEAR SCOTIA AND REPLACED BY A FLOOD WARNING. $$ CAC023-102328- /O.CAN.KEKA.FL.A.0005.141211T1052Z-000000T0000Z/ /BRGC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 258 PM PST WED DEC 10 2014 THE FLOOD WATCH IS CANCELLED FOR THE VAN DUZEN RIVER NEAR BRIDGEVILLE AND REPLACED BY A FLOOD WARNING. $$ CAC023-102328- /O.CAN.KEKA.FL.A.0006.141211T2006Z-000000T0000Z/ /MRNC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 258 PM PST WED DEC 10 2014 THE FLOOD WATCH IS CANCELLED FOR THE SOUTH FORK EEL RIVER NEAR MIRANDA AND REPLACED BY A FLOOD WARNING. $$ CAC045-102328- /O.CAN.KEKA.FL.A.0001.141211T1549Z-000000T0000Z/ /HOPC1.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 258 PM PST WED DEC 10 2014 THE FLOOD WATCH IS CANCELLED FOR THE RUSSIAN RIVER NEAR HOPLAND AND REPLACED BY A FLOOD WARNING. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this river flood watch went out at Dec 10, 5:33 AM PST, 3 hours 12 minutes earlier.
Area forecast discussion, Dec 10, 5:33 AM PST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
533 AM PST WED DEC 10 2014
.SYNOPSIS...A VERY STRONG STORM WILL START TO BEAR DOWN ON THE
REGION TODAY BRINGING HEAVY RAIN AND HIGH WINDS INTO THURSDAY.
&&
.DISCUSSION...A POTENT AND VERY WET STORM SYSTEM IS STARING TO
TAKE SHAPE OVER THE NE PACIFIC EARLY THIS MORNING. THIS STORM
WILL BRING SEVERAL INCHES OF RAIN TO NW CAL THROUGH THURSDAY.
WATCHES FOR MAIN STEM RIVER FLOODING HAVE BEEN HOISTED. THE
STAGES ON THE EEL AT FERNBRIDGE...THE EEL AT SCOTIA...THE VAN
DUZEN AT BRIDGEVILLE...THE NAVARRO RIVER AT NAVARRO AND THE
RUSSIAN RIVER AT HOPLAND ARE ALL FORECAST TO EXCEED FLOOD STAGE.
SEE THE LATEST FLOOD WATCH FOR MAIN STEM RIVER FLOODING FOR MORE
DETAILS ON THE PARTICULARS. THIS WILL NEED TO BE MONITORED FOR
CHANGES OR MODIFICATIONS AS ALL RIVERS ACROSS THE AREA WILL SEE
SHARP RISES. THE HEAVIEST RAIN WILL ARRIVE TONIGHT AND LAST
THROUGH AT LEAST MIDDAY THURSDAY. IN ADDITION TO MAIN STEM RIVER
FLOODING...THERE WILL LIKELY BE SMALLER SCALE FLOODING OF
CREEKS...STREAMS AND LOW AREAS WITH POOR DRAINAGE. IT'S BEEN A FEW
YEARS SINCE WE HAVE SEEN A STORM OF THIS MAGNITUDE...SO BE
PREPARED AND BRACE FOR THE WORST. IT WILL START OFF MOSTLY CLOUDY
AND BREEZY OVER MOST AREAS TODAY...HOWEVER RAIN WILL GRADUALLY
OVERSPREAD THE AREA THOROUGH THE DAY FROM NORTH TO SOUTH. THE RAIN
MAY NOT GET TO SOUTHERN MENDOCINO COUNTY TIL LATE IN THE DAY OR
EARLY EVENING.
WINDS HAVE BEEN SLOWLY RAMPING UP OVER THE HIGHER ELEVATIONS AND
COASTAL HEADLANDS THROUGH THE NIGHT. GUSTS SO FAR HAVE BEEN MOSTLY
IN THE UPPER 30S TO LOWER 40S IN ZONES 1 AND 3. WINDS SHOULD RAMP
UP THIS MORNING AS THE FRONTAL ZONE EDGES CLOSER TO THE COAST AND
PRESSURE GRADIENTS TIGHTEN UP. THE STRONGEST WINDS WILL HAVE TO
WAIT TIL TONIGHT. BOTH THE GFS AND NAM12 WERE CONSISTENT WITH
SHOWING CYCLOGENESIS TAKING PLACE ALONG THE BAROCLINIC ZONE...WITH
SURFACE LOW PRESSURE RAPIDLY DEEPENING AND TRACKING NE TOWARD THE
OREGON COAST BY THURSDAY MORNING. THIS WILL BE A REAL GOOD SETUP
FOR STRONG WINDS. THE HIGH WIND WATCHES FOR TONIGHT AND THURSDAY
MORNING HAVE BEEN CONVERTED TO WIND ADVISORIES EXCEPT FOR ZONE 3
WHERE WINDS WILL DEFINITELY HIT 60 TO 70 MPH OVER THE HIGHER
ELEVATIONS. COASTAL LAND AREAS SHOULD SEE GUSTS TO 50 MPH...WITH
PERHAPS A FEW GUSTS TO 6O MPH OVER THE HEADLANDS. THIS WILL NEED
TO BE MONITORED AND POSSIBLY UPGRADED TO WARNING IF WIDESPREAD
DAMAGING WINDS DEVELOP. THERE WILL LIKELY BE POWER OUTAGES AND
DOWNED TREES AND DEBRI ON THE ROADWAYS...SO USE EXTRA CAUTION OR
STAY HOME.
GOOD NEWS IS THE HEAVY RAIN AND HIGH WINDS WILL DIMINISH BY
THURSDAY NIGHT AS THE MOIST PLUME SHIFTS SOUTHWARD OUT OF THE
AREA AND A COOL UPPER TROUGH STARTS TO MOVE TOWARD THE REGION.
THE COOLING ALOFT WILL GENERATE SHOWERS AND PERHAPS A FEW
THUNDERSTORMS. THE MODELS CONTINUE TO SHOW WEAK INSTABILITY BUT
UNFAVORABLE WIND SHEAR PROFILES FOR THUNDERSTORMS THU NIGHT AND
FRIDAY. 500MB TEMPERATURES AROUND -25C HAS PROVEN TO BE A FAIRLY
GOOD INDICATOR FOR LOW TOPPED STORMS OVER THE YEARS...SO ADDED A
SLIGHT CHANCE TO MOSTLY THE COASTAL WATERS AND COASTAL ZONES. THE
POSSIBILITY FOR SMALL HAIL WILL NEED TO BE LOOKED AT MORE CLOSELY.
HOW QUICKLY THE SHOWERS END ON FRIDAY IS UNCERTAIN. EVEN INTO
FRIDAY EVENING THE MODELS HINT AT SHALLOW INSTABILITY NEAR THE
COAST. LOW TOPPED ISOLATED TO SCATTERED SHOWER ACTIVITY MAY
LINGER TIL ABOUT MIDNIGHT. SNOW LEVELS WILL LOWER TO ABOUT
4KFT...HOWEVER AMOUNTS PROBABLY WONT AMOUNT TO MUCH.
SATURDAY THROUGH MONDAY...GFS...NAM12 AND ECMWF WERE ALL IN GOOD
AGREEMENT WITH A SHORT-WAVE RIDGE BUILDING ON SATURDAY AND HOLDING
IT OVER THE AREA THROUGH SUNDAY MORNING. THUS WE SHOULD SEE AT
LEAST ONE FULL DAY OF DRY WEATHER. THE NEWEST RUNS OF THE GFS AND
ECMWF CONTINUE TO BRING ANOTHER LOW PRESSURE SYSTEM TOWARD THE
COAST ON SUNDAY. THE GFS HAS BEEN CONSISTENTLY FASTER WHILE THE
ECMWF CONSISTENTLY SLOWER. THE GFS HAS SHOWERS SPREADING BACK INTO
THE AREA FROM THE SW AS EARLY AS SUNDAY NIGHT...WHILE THE ECMWF
HOLDS THE PRECIP OFF TIL MONDAY MORNING. LEANED SLIGHTLY TOWARD
THE SLOWER ECMWF. CONFIDENCE IS NOT HIGH ON THE TIMING WHICH
ALWAYS SEEMS TO CHANGE. BOTH MODELS WERE CONSISTENT ON SHOWING A
WET AND UNSETTLED PATTERN DEVELOPING AGAIN EARLY TO MID NEXT WEEK.
CONFIDENCE IS INCREASING WE WILL SEE MORE BOUTS OF PRECIP AND
UNSETTLED WEATHER CONDITIONS NEXT WEEK...SO BEEFED UP PRECIP
CHANCES ACROSS THE BOARD SLIGHTLY. //END
&&
.HIGH SURF...LARGE BREAKING WAVES WILL CONTINUE TO BUILD TODAY AS
WINDS INCREASE THROUGH THE MORNING HOURS. BREAKING WAVES ALONG AREA
BEACHES ARE EXPECTED TO BE IN THE 17 TO 25 FOOT RANGE, DEPENDING
UPON THE DIRECTION THE BEACH FACES. HIGH SURF WILL REMAIN THROUGH
EARLY THURSDAY MORNING THEN FALL OFF SHARPLY.
THESE CONDITIONS WILL BE VERY TURBULENT AND IMPACT NEARLY ALL AREA
BEACHES. EVEN SEEMINGLY SHELTERED REGIONS WILL STILL EXPERIENCE
LARGER THAN TYPICAL BREAKING WAVES. THESE WAVES WILL LIKELY CAUSE
COASTAL EROSION AND SIGNIFICANT SAND TRANSPORT. STAY AWAY FROM SHORE
LINE ROCKS AND OFF JETTIES. WAVES CAN EASILY BREAK UP AND OVER, EVEN
SEEMINGLY SAFE LOCATIONS, AND WASH PEOPLE AND PETS INTO A COLD
UNFORGIVING OCEAN. LARGE WAVES EVEN HAVE THE POTENTIAL TO SURGE OVER
LOW LYING COASTAL ROADS. IF VISITING AREA BEACHES OR COASTLINE
DURING THIS STORM, REMAIN WELL BACK FROM THE SURF AND VIEW FROM A
DISTANCE. ALSO DRIVE SAFELY NEAR THE BEACH AND LOOK FOR EVIDENCE OF
PREVIOUS WAVES WASHING OVER ROADS BEFORE PROCEEDING. BFG
&&
.AVIATION...VFR WILL GIVE WAY TO PERIODS OF LIFR/IFR DURING TIMES OF
HEAVY RAIN TODAY. AN APPROACHING COLD FRONT WILL BRING TIMES OF
HEAVY RAIN AND STRONG GUSTY WINDS. FORECAST WILL CONTINUE TO SHOW
WIND SHEAR SINCE MODELS ARE SHOWING WINDS AT 925MB AHEAD OF THE
FRONT AND POST FRONTAL TROUGH INTO THE 70 KT RANGE. TAFS WILL
REFLECT THE TREND OF THE WEATHER AND STAY AWAY FROM TIMING ANY HEAVY
RAIN AND GUSTY WINDS AS THIS WILL REMAIN HIGHLY VARIABLE. BFG
&&
.MARINE...LATE TUESDAY NIGHT ASCAT PASS SHOWED WIDESPREAD GALE
CONDITIONS OVER THE NORTHERN OUTER WATERS WHICH LINES UP WELL WITH
THE ONGOING FORECAST. KEPT THE SAME OVERALL PATTERN TO THE FORECAST
WITH STORM CONDITIONS OVER THE NORTHERN OUTER WATERS LATER THIS
MORNING AND STORM CONDITIONS POSSIBLE OVER THE SOUTHERN OUTER WATERS
BY THURSDAY MORNING. THE REMAINDER OF THE AREA WILL BE IN STRONG
GALE CONDITIONS WITH THE OUTSIDE CHANCE OF SOME LOCALIZED STORM
FORCE WINDS. KEPT THE GUSTS DOWN WITH THE PASSAGE OF TODAYS COLD
FRONT DUE TO A STABLE ATMOSPHERE, BUT RAMPED UP THE GUSTS ON
THURSDAY TO 30% OVER SUSTAINED AS THIS POST FRONTAL TROUGH SHOULD
ALLOW WINDS FROM ALOFT TO MIX DOWN MORE EFFECTIVELY. SEA STATES WILL
OBVIOUSLY BE ROUGH DURING THIS TIME PERIOD WITH HEIGHTS IN THE 25 TO
33 FT RANGE LIKELY. THERE WILL BE A BRIEF QUASI-LULL IN THE WINDS
LATER TODAY, BUT THIS WILL BE SHORT LIVED AND NOT ALLOW TIME FOR THE
SEAS TO COME DOWN.
THE QUESTION NOW IS, WHEN WILL CONDITIONS EASE FOR MORE OF DURATION?
LATE THU INTO FRI LOOKS LIKE THE TIME FRAME WHEN THE STEEP WAVES
WILL SUBSIDE OUT, BUT A LONG PERIOD HIGH AMPLITUDE SWELL WILL REMAIN
RIGHT ON THROUGH THE WEEKEND. LATE IN THE WEEKEND WE ARE WATCHING TO
SEE HOW ANOTHER FRONT WILL DEVELOP. THIS COULD BRING MORE GALE
CONDITIONS TO THE COASTAL WATERS. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HIGH WIND WARNING FROM 7 PM THIS EVENING TO 9 AM PST THURSDAY
FOR CAZ003.
WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR CAZ003.
HIGH SURF ADVISORY UNTIL 10 AM PST THURSDAY FOR CAZ001-002.
WIND ADVISORY UNTIL 9 AM PST THURSDAY FOR CAZ001.
FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY EVENING FOR
CAZ002-076.
WIND ADVISORY FROM 6 PM THIS EVENING TO 9 AM PST THURSDAY FOR
CAZ002-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PZZ455.
GALE WARNING FROM 9 AM THIS MORNING TO 9 AM PST THURSDAY FOR
PZZ455.
STORM WARNING FROM 7 AM THIS MORNING TO 9 AM PST THURSDAY FOR
PZZ470.
GALE WARNING UNTIL 7 AM PST THIS MORNING FOR PZZ470.
GALE WARNING UNTIL 9 AM PST THURSDAY FOR PZZ410-450.
STORM WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
PZZ475.
GALE WARNING UNTIL 1 AM PST THURSDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 10, 4:02 AM PST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 402 AM PST WED DEC 10 2014 CAZ004-111215- UPPER TRINITY RIVER- 402 AM PST WED DEC 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN WILL SPREAD INTO THE REGION LATER TODAY AND CONTINUE THROUGH TONIGHT. EXPECT SEVERAL INCHES OF RAIN WITH RISES ON CREEKS AND STREAMS AND MINOR FLOODING. STRONG SOUTHERLY WINDS WILL BE POSSIBLE ON THE RIDGE TOPS TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. RAIN WILL CHANGE TO SHOWERS BY THURSDAY NIGHT. SNOW LEVELS WILL FALL TO AROUND 4000 FEET ON FRIDAY WITH A FEW INCHES OF ACCUMULATION POSSIBLE AROUND 4000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-111215- MENDOCINO INTERIOR- 402 AM PST WED DEC 10 2014 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST THURSDAY... ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A FLOOD WATCH IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A WIND ADVISORY IS CURRENTLY IN EFFECT. A FLOOD WATCH IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-111215- NORTH COAST INTERIOR- 402 AM PST WED DEC 10 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A HIGH WIND WARNING IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A HIGH WIND WARNING IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-111215- MENDOCINO COAST- 402 AM PST WED DEC 10 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM PST THURSDAY... ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A FLOOD WATCH IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A FLOOD WATCH IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-111215- REDWOOD COAST- 402 AM PST WED DEC 10 2014 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY... ...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 3:14 AM PST | High Wind Warning | EKA | 32 hr | |
| Dec 10, 1:17 PM PST | Areal Flood Advisory | EKA | Del Norte, Humboldt | 3 hr |
| Dec 10, 2:11 PM PST | River Flood Warning | EKA | Mendocino | 49 hr |
| Dec 10, 2:11 PM PST | River Flood Warning | EKA | Humboldt | 57 hr |
| Dec 10, 2:11 PM PST | River Flood Warning | EKA | Humboldt | 48 hr |
| Dec 10, 2:11 PM PST | River Flood Warning | EKA | Humboldt | 33 hr |
| Dec 10, 2:11 PM PST | River Flood Warning | EKA | Humboldt | 37 hr |
| Dec 10, 2:11 PM PST | River Flood Warning | EKA | Mendocino | 43 hr |
Nearby
River Flood Watches in California, 2014Every river flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.